# SDR DALA2019042902776

- Difficulty date: April 27, 2019
- Submitted: May 1, 2019
- Operation: Air carrier
- Aircraft: N557NW
- Make and model: Boeing 757251
- Aircraft serial: 33393
- Aircraft time: 49,501 hours, 21,565 cycles
- System (JASC): 2565 · Escape Slide
- Part: Rope
- Condition: Unsecure
- Location: Evac Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5657 R1 DOOR WILL NOT ARM. CORRECTIVE ACTION: RESECURED SLIDE ATTACH ROPE TO SLIDE REF AMM 25-66. (5093056)
